# SDR SWAA981308

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 052SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DURING CLIMBOUT, MULTIPLE CIRCUIT BREAKERS POP (NO BAD GENERATOR INDICATIONS EXCEPT NO VOLTS/AMPS) TR1, BATT CGR 1, LT AND RT FWD BOOST PUMPS POPPED RESET ONCE ALL REOCURRED RETURNED TO MCI AFTER 1 CB RESET.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 1 ENG GENERATOR PER BOEING MM, OPS CK GOOD.
